MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Perclose ProGlide¿; Device, Hemostasis, Vascular

ABBOTT VASCULAR INC. Perclose ProGlide¿; Device, Hemostasis, Vascular
Model Number 12673-03
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Codes Hematoma (1884); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was an arteriotomy closure of the right common femoral artery using a proglide device using the pre-close technique via a 6f sheath hole prior to a premature ventricular contraction (pvc) ablation interventional procedure.Reportedly, when using the first proglide, the footplate didn¿t deploy/open at all.Resistance was noted lifting the lever and had to abandon access and start over.The suture of one new proglide device "[second device]" was successfully pre-placed.The sheath was upsized to an 8f, and the pvc procedure was completed.Post procedure, the suture broke "[second device]" during knot advancement and did not provide hemostasis.The suture was then trimmed and removed, and manual compression was applied to achieve hemostasis.There was no reported adverse patient effect.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
Perclose ProGlide¿
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50076064
Report Number2024168-2026-03016
Device Sequence Number16142447
Product Code MGB
UDI-Device Identifier08717648013089
UDI-Public(01)08717648013089(17)280331(10)6050944
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12673-03
Device Catalogue Number12673-03
Device Lot Number6050944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer07/24/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown